MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 5826
Medical Device Problem Codes Therapy Delivered to Incorrect Body Area (1508); Capturing Problem (2891)
Health Effect - Clinical Codes Dyspnea (1816); Discomfort (2330)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during in clinic follow up that the atrial lead exhibited high capture threshold.The patient was experiencing diaphragm stimulation, discomfort and difficulty breathing.The lead and pacemaker were explanted and successfully replaced.
 
Additional Manufacturer Narrative
Correction: healthcare professional was not provided and shouldn't have been checked in g2.
 
Additional Manufacturer Narrative
The reported events of inadequate capture, and therapy delivered to incorrect body area were not confirmed.The device was above elective replacement indicator (eri) level upon receipt.The device triggered backup mode post explant consistent with exposure to cold temperature.Electrical and mechanical analysis performed after reloading the device code indicated normal functionality.Further analysis included capture test with results indicated normal capture performance.Additionally, visual inspection of the header did not find any contamination that could contribute to the reported events.Longevity assessment was performed, and the device was in normal range of operation with appropriate remaining longevity.

Brand Name
ZEPHYR XL DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22323477
Report Number2017865-2025-89150
Device Sequence Number8947753
Product Code NVZ
UDI-Device Identifier05414734501620
UDI-Public(01)05414734501620(10)P000152485(17)240131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number5826
Device Lot NumberP000152485
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/29/2025
Not provided
02/26/2026
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date09/02/2025
09/05/2025
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown